While bodybuilding training, getting injured is just part of the job. We expect it and boy does it happen - all to often for my liking. But when I get one it really pisses me off because I tend to use it as an excuse and workouts (even though I could get round it) suffer. When this happens, the worst scenario is then a possibility - the layoff. This is when you just cannot be arsed and leave it out for a week or two. But being in the job that I am, I soon get back in the gym - guilt I think!
But a few years ago, I started to get a few back pains and thought that it could have been the gear that I was on. I was not particularly using a lot of gear, not really that heavy, but nonetheless I was concern. I was using dianabol from about 4 per day and pyramided it up to 10-12. With that I was jabbing deca and testoviron in in the same syringe (obviously). I was also using Winstrol zambon at 50mg per ml in each delt every few days to aid the pump and increase the hardness of my physique. It worked very well indeed and I had thought of increasing the amount of testoviron for extra size and also for helping to lower the fat levels, possibly later on in the cycle. But I could not understand why my lower back was hurting and only every so often. It was beating the shit out of me - good style!
Anyhow I persisted, as one does, and continued with the training and gear intake. BUT, every few days there it was again, an aching in my lower back that could really put me into some real pain. I could not figure it out as the amount of gear was not really that bad as I have said earlier.
To be honest, I thought that it had to be an overload in my liver. I was still unsure but thought it best (rather than come off the gear) to take as many precautions as possible in order to combat the problem. I did the usual:
1. Increased my vitamin C intake to about 4 grams per day to help flush the system out.
2. Drank a LOT more fluid as this would do the same thing.
3. Increased my nolvadex although I knew that it would not directly assist the liver, maybe that I was holding to much excess water - another problem that can happen with gear.
4. I also, over a time, reduced the amount of orals, specifically the dianabol, as this oral can be a twat for overloading if you are not careful; well that is when the dosages are not watched. Nevertheless I was to try as many safety backups that I could think of But it was not to be, the pain was there almost every time that I did legs. Obviously that was a clue, but occasionally the pain was much worse even when NOT training - what the **** was wrong?by Mick Hart